# SDR 06FDEA04352

- Difficulty date: December 27, 2006
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Crossbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LT CROSSBEAM FS 3249, FR 60 AND Y120- Y197.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.  NEW REPAIR ACCOMPLISHED PER FEDEX EA 6-5310-105658.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
